Anti-nmda Receptor Encephalitis: 2 Case Reports Associated With Ovarian Teratoma And A Literature Review
Sancho Sauco J, Corraliza Galan, Lazaro Carrasco De La Fuente, Sanchez Martinez C, Pelayo Delgado I, De Pablos Antona Mj, Cabezas Lopez E, Garcia Perez Jc
Receptor N-methyl-D-aspartate (NMDA) antibodies have been associated with a paraneoplastic syndrome associated with ovarian tumors (teratomas) mainly in young women. Its typical clinical picture is presented as neuropsychiatric symptoms. The clinic is sometimes confusing and diagnostic tests sometimes do not allow us to do a good differential diagnosis. These patients benefit from early diagnosis and removal of teratoma, hence the importance of a thorough gynecological evaluation if there was a suspicion of this disease. However the absence of teratoma not rule us the presence of this syndrome. We are going to present two cases with this syndrome that they were diagnosed differently and they had an opposite outcome. Both cases have in common the presence of teratoma and in both of them, the work of the gynecologist was essential for the diagnosis of ovarian tumor and therefore to establish the etiology of encephalitis.
Cite This Article :
Article :View PDF Article No. : 1Number of Views : 554